The rate of polynomial approximation in $E^P(G)$
Doklady Akademii Nauk, Tome 231 (1976) no. 3, pp. 529-531
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_231_3_a2,
author = {E. M. Dyn'kin},
title = {The rate of polynomial approximation in $E^P(G)$},
journal = {Doklady Akademii Nauk},
pages = {529--531},
year = {1976},
volume = {231},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_231_3_a2/}
}
E. M. Dyn'kin. The rate of polynomial approximation in $E^P(G)$. Doklady Akademii Nauk, Tome 231 (1976) no. 3, pp. 529-531. http://geodesic.mathdoc.fr/item/DAN_1976_231_3_a2/